MathSciNet Relay Station
MathSciNet bibliographic data
MR1312149 (96a:60077) 60K35 (60F10 82C22)
Benois, O.; Kipnis, C.; Landim, C. Large deviations from the hydrodynamical limit of mean zero asymmetric zero range processes. Stochastic Process. Appl. 55 (1995), no. 1, 65–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement